Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking 150mg Effexor XR since 2008 and always had problems with withdrawl symptoms if I missed more than 1 dose.

Now, I am 12 weeks pregnant and my doctor has ordered me off the Effexor. I have had unusually bad morning sickness but have it under control for the most part, thanks to 8mg Zofran to keep me from vomiting.

The doctor suggested I take the Effexor just every OTHER day. When doing this, I noticed every time I took the pill I'd throw up. Even now that my vomiting is under control, I still have this problem. Even while taking Zofran and Phinegran.

I throw up repeatedly, hours after taking it. I started taking 75mg instead of 150mg yesterday (took it at night before bed) and I have been throwing up all morning.

If you have any suggestions that worked for you when stopping 75mg or 150mg Effexor XR, please help, especially if you stopped while pregnant. The vomiting and withdrawl symptoms (mostly the brain zaps) are taking it's toll on my pregnant body. I have heard that you must taper off of it but I can't handle another month of this torture.

Loading...

I am getting off this medication as well, in preparation for a pregnancy. Open the capsule (carefully! The little granules are very light and if you spill they'll bounce everywhere!) and take out between 3 - 10 of them with a pair of tweezers, increasing by another 3 - 10 every day. In the generic form of this medication (out July '10), each granule is almost one milligram. In the non-generic (Effexor XR), three granules are approximately one milligram. It's up to you how quickly you go down on this med, since you've had bad withdrawal symptoms. The withdrawal problems vary per person; maybe check with your doctor on on online posts to see how brutal yours are by comparison. You do seriously need to get off the medication as soon as possible, for the baby's health.

I've noted some online forums have postings that are relatively unsympathetic--I think this is because these are people who haven't gone through this. You're not a bad mom for wanting to avoid constant head-buzz, panic attacks, whatever your symptoms are. Good luck!
Reply

Loading...